MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ; ELECTRODE

BIO-DETEK INCORPORATED CPR-D PADZ; ELECTRODE
Model Number 8900-0800-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during incoming inspection, the associated defibrillator failed self test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d1 updated, d4 catalog # removed, and d4 primary udi # updated.The cpr-d padz were returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to faulty electrodes.The electrodes were scrapped and the customer were sent replacement electrodes.Analysis of reports of this type has not identified an increase in trend.

Brand Name
CPR-D PADZ
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key19557080
Report Number1218058-2024-00063
Device Sequence Number4811479
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public(01)00847946000189(17)02242029(10)4823C
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0800-01
Device Catalogue Number8900-0800-01
Device Lot Number4823C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown